# SDR UIEA2020050400941

- Difficulty date: May 4, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 88,528 hours, 19,233 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ON DESCENT INDICATED CONTINUOUS FAKE INDICATION OF MEDIUM TO HIGH PRECIPITATION FROM 0 TRIM EVEN IN CLEAR SKIES EITHER WX OR WXT ALL SCALES.( PERFORMED OPS CHECK ON WXR IAW B767 AMM 34-43-00 AND SYSTEM OPERATES AND INDICATES CORRECTLY. FOUND GAIN SETTING WAS AT MAX AS SET BY FLIGHT CREWS. )
